# SDR UIEA2017120202340

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,247 hours, 10,029 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

APU INOP WILL NOT SUPPLY BLEED PRESSURE( REOPENED MDDR 86667 MEL 49-11-01A  CAT C DUE 10DEC17 )
